# SDR CVUA2024112100004

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N875SP
- Make and model: Beech 200BEECH
- Aircraft serial: BB0086
- Aircraft time: 19,022 hours, 19,023 cycles
- Engine: Pwa PT6A42
- Engine time: 2,180 hours, 2,203 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bleed Valve
- Part number: 312312201
- Part serial: AHX3200092
- Condition: Stuck
- Location: Lt Engine
- Part time: 2,180 hours, 2,203 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, E, A
- Precautionary procedure: E, A

## Discrepancy

RIGHT AFTER LIFTOFF, THERE WAS A LOUD POPPING SOUND COMING FROM THE LEFT ENGINE WITH FLAMES EMITTING FROM THE EXHAUST.  COMMENCED A PRECAUTIONARY ENGINE SHUTDOWN, FEATHERED THE PROPELLER AND RETURNED TO THE FIELD FOR A SINGLE ENGINE LANDING.  TAXIED BACK TO THE BLOCK.
